MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon TruPlus Toric Aspheric UV Absorbing IOL w/ AutonoMe Delivery System; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. Clareon TruPlus Toric Aspheric UV Absorbing IOL w/ AutonoMe Delivery System; Lens, Intraocular, Toric Optics
Model Number RECAT5
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that, during intraocular lens implantation surgery, a greasy spot was observed on the lens.Additionally, the plunger was found to be rougher/tougher.The lens was inserted.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon TruPlus Toric Aspheric UV Absorbing IOL w/ AutonoMe Delivery System
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50775793
Report Number9612169-2026-02084
Device Sequence Number9424824
Product Code MJP
UDI-Device Identifier00380658536480
UDI-Public(01)00380658536480(17)301026(11)251028(10)26134791
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRECAT5
Device Catalogue NumberRECAT5.210
Device Lot Number26134791
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown